A study on an evaluation method for form deviations of 2D contours from coordinate measurement

Qiu, H., Li, Y.-B., Cheng, K., Li, Y. and Wang, J. (2000) A study on an evaluation method for form deviations of 2D contours from coordinate measurement. The International Journal of Advanced Manufacturing Technology, 16(6), pp. 413-423. ISSN (print) 0268-3768

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 14 Jul 2011 14:53
Last Modified: 14 Jul 2011 14:53
URI: http://eprints.kingston.ac.uk/id/eprint/18546

Actions (Repository Editors)

Item Control Page Item Control Page